# SDR 02FDEA00258

- Difficulty date: April 13, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Pin
- Part number: 65870197
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLANGE BASE OF TERMINAL PIN.  REMOVED AND REPLACED PIN PER 75C012-00.
